# SDR 98ZZZX2474

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N967LS
- Make and model: Bolkms BK117A3
- Aircraft serial: 7067
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 416198001
- Condition: Failed
- Location: Eng Fuel Aft
- Stage of operation: IN
- Nature of condition: K, Y
- Precautionary procedure: K

## Discrepancy

DURING ENGINE COOL DOWN PERIOD, THE ENGINE SHUT DOWN ON ITS OWN.  THE MAIN FUEL LINE (AFT REAR) TO THE MANIFOLD HAD CRACKED JUST BEHIND THE FLARE AT THE MANIFOLD CONNECTION, HALF OF THE CIRCUMFERENCE.
